# SDR UPS05844487

- Difficulty date: May 6, 2005
- Submitted: May 20, 2005
- Operation: Air carrier
- Aircraft: N808UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46008
- Aircraft time: 75,404 hours, 29,175 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C3, LONGERON 14L CRACKED AT STA 1746.  REMOVED DAMAGE AND INSTALLED REPAIR DOUBLER AND FILLER IAW SRM 53-2-2 FIG 11 AND 51-1-20D.
